Downloading: A Study on Clinical Profile of Adverse Cutaneous Drug Reaction in a Tertiary Care Hospital
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



To prevent Server Overload, Your Article PDF will be Downloaded in Next Seconds

A Study on Clinical Profile of Adverse Cutaneous Drug Reaction in a Tertiary Care Hospital

Meghashree G, Sukumar D

Abstract: Background: The incidence of adverse cutaneous drug reactions are in raise as with the introduction with variety of medications. Through knowledge of ACDR helps in early identification and adequate management. Objectives: To study various clinical spectrum of ACDR and its causative agents. Methods: All patients who came to Dermatology out patient department, Father Muller medical college hospital from June 2018 to May 2019, clinically diagnosed as cases of adverse cutaneous drug reaction were included in the study. The study includes patients of all age group. Information on age, gender, occupation, comorbidities, drug/medication history prior to the onset of lesions, site, distribution and morphology of the lesions were collected. Data was collected from Dermatology out patient register, patient OPD file, IP register and IP records (admitted cases). Results: 40 patients were included in the study. The mean age of the patients were 40.5 years.Most drug reactions were observed in the age group of 30-4years.55 % were females. Most common morphological type observed was maculopapular rash and SJS. Most common offending drug was levofloxacin and paracetamol. Most common offending group of drug was antibiotics. Anticonvulsants were involved with severe drug reactions. Conclusion- Most of the drug reactions were noted for the commonly used drugs. Significant number of reactions were noted due to herbal medications. Polypharmacy has increased the risk of ACDR.

Keywords: drug reaction, urticaria, Steven's- Johnson syndrome, TEN, SJS, maculopapular rash



Top